`a`
Communications on Pure and Applied Analysis (CPAA)
 

Volume 8,Number 2,     March 2009

1

Long time behavior for the inhomogeneous PME in a medium with slowly decaying density   Pages : 493 - 508

Guillermo Reyes and Juan-Luis Vázquez

 Abstract       Full Text      Related Articles

2

Existence and longtime behavior of a biofilm model   Pages : 509 - 531

Messoud A. Efendiev,  Sergey Zelik and Hermann J. Eberl

 Abstract       Full Text      Related Articles

3

Nodal solutions to critical growth elliptic problems under Steklov boundary conditions   Pages : 533 - 557

Elvise Berchio,  Filippo Gazzola and Dario Pierotti

 Abstract       Full Text      Related Articles

4

On the time evolution of Wigner measures for Schrödinger equations   Pages : 559 - 585

Rémi Carles,  Clotilde Fermanian-Kammerer,  Norbert J. Mauser and Hans Peter Stimming

 Abstract       Full Text      Related Articles

5

Boundedness and blowup solutions for quasilinear parabolic systems with lower order terms   Pages : 587 - 600

Shaohua Chen

 Abstract       Full Text      Related Articles

6

Identification of the memory kernel in the strongly damped wave equation by a flux condition   Pages : 601 - 620

Fabrizio Colombo and Davide Guidetti

 Abstract       Full Text      Related Articles

7

Quasilinear Schrödinger equations involving concave and convex nonlinearities   Pages : 621 - 644

João Marcos do Ó and Uberlandio Severo

 Abstract       Full Text      Related Articles

8

On the diffusive stress relaxation for multidimensional viscoelasticity   Pages : 645 - 654

Donatella Donatelli and Corrado Lattanzio

 Abstract       Full Text      Related Articles

9

Stability of the dynamics of an asymmetric neural network   Pages : 655 - 671

Jianfeng Feng,  Mariya Shcherbina and Brunello Tirozzi

 Abstract       Full Text      Related Articles

10

Singular solutions of the Brezis-Nirenberg problem in a ball   Pages : 673 - 682

Isabel Flores

 Abstract       Full Text      Related Articles

11

Inequalities and the Aubry-Mather theory of Hamilton-Jacobi equations   Pages : 683 - 688

Yasuhiro Fujita and Katsushi Ohmori

 Abstract       Full Text      Related Articles

12

On the asymptotic behavior of the Caginalp system with dynamic boundary conditions   Pages : 689 - 710

Ciprian G. Gal and M. Grasselli

 Abstract       Full Text      Related Articles

13

Blowup rate estimate for a system of semilinear parabolic equations   Pages : 711 - 718

Jong-Shenq Guo,  Satoshi Sasayama and Chi-Jen Wang

 Abstract       Full Text      Related Articles

14

Existence of positive entire solutions for semilinear elliptic systems in the whole space   Pages : 719 - 724

Yajing Zhang and Jianghao Hao

 Abstract       Full Text      Related Articles

15

Centers for polynomial vector fields of arbitrary degree   Pages : 725 - 742

Jaume Llibre and Claudia Valls

 Abstract       Full Text      Related Articles

16

A fractal quantum mechanical model with Coulomb potential   Pages : 743 - 755

Robert S. Strichartz

 Abstract       Full Text      Related Articles

17

Mechanism of the formation of singularities for diagonal systems with linearly degenerate characteristic fields   Pages : 757 - 768

Yong-Fu Yang

 Abstract       Full Text      Related Articles

18

Turbulence models, $p-$fluid flows, and $W^{2, L}$ regularity of solutions   Pages : 769 - 783

Hugo Beirão da Veiga

 Abstract       Full Text      Related Articles